my DR recommended yasmin for irregular periods.wen i"am in first card i forget to take pill one day.that time another 5 were reaming to finish the whole card.so stopped the pills.next day start to bleed slightly ,after 2days start to heavily bleed with severe menses pains.after that i took reaming 5 pills.my menses continue in unusually more then 12 days,after that i start to with fresh card but still keep spotting,now i'am 6th pill today.should i consult DR again?whats went wrong?
My DR recomded yasmine for irregular menses in last three months,after 14 days il have little spots?
Added 2 Sep 2013:
DR did scan and pep test as well.everything was normal..i have tow kids.last one is 7 years now.i never experience this type of menses problem before this.
Added 2 Sep 2013:
taking Yasmin still keep spotting its almost 18 days.what i have to do now?
I would go back to the doctor or find a different one. One time I had bleeding for almost a month. My doctor gave me a hormone therapy med sometimes used in menapause to take and it stopped the bleeding. I still had a healthy baby a few years later. fyi so you don't worry about that. Sorry i dont remember the name of it. You could ask if this might be an option for you. Bleeding for that long is not good. Get a second opinion
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2010 • 2 answers
My girlfriend is on implanon, had the irregular periods and stuff for 2-3 months. Now she hasn't had
Posted 15 Aug 2014 • 2 answers
Posted 30 Sep 2014 • 1 answer
Took yasmine 21 pills then stopped for 3 days and when had my period again I started to take new 21?
Posted 13 Apr 2015 • 1 answer
Posted 21 Jun 2016 • 1 answer